# SDR CAL950457

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Line
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E, L

## Discrepancy

FLT NR 0424 - JFK - THE NR 1 ENGINE OIL QUANTITY BEGAN TO DROP IN FLIGHT WITH AN ASSOCIATED DROP IN PRESSURE.  THE NR 1 ENGINE WAS SHUT DOWN.  WHILE ON APPROACH TO EWR WINDSHEAR WAS ENCOUNTERED, APPROACH WAS ABORTED AND AIRCRAFT WAS DIVERTED TO JFK WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE OIL LINE TO DIFFERENTIAL PRESSURE SWITCH CRACKED.  THE LINE WAS CAPPED OFF.  A DECISION WAS MADE TO REPLACED THE NR 1 ENGINE AS A PRECAUTIONARY MEASURE DUE TO HISTORY OF OIL LOSS ON THIS ENGINE.  (M)
